# SDR SWIA202265068

- Difficulty date: January 9, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT SIDE SEAT RAIL STRUCTURE APPROX FS409.00+112 THRU FS449.85 HAS PITTING AND CORRODED AROUND SCREWS.    (C-CHECK RO 3/14/2022)    REMOVED CORROSION ON SIDE SEAT RAIL BETWEEN FS409.00+112 TO FS449.85 ON RIGHTHAND SIDE IAW CRJ 200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-21-49.REMOVED, FABBED AND   INSTALLED RIGHTHAND SIDE SEAT RAIL BETWEEN FS409+112 TO FS449.85, REF. REO # 601R-53-00-055, REV.-C, DATED: 2017-03-21, REPAIR B, STEP # 3, COMPLIED WITH ALL STEPS OF REO # 601R-53-00-055, REV.-C, DATED: 2017-03-21,
